Humaira01

Hair loss

2 posts in this topic

Hello all,

 

Can anyone suggest what my mum can take for hair loss please? She completed 6 successful infusions of cyclophosphamide in April and is now taking mycophenolate, hydroxychloroquine, prednisolone and other tablets for diabetes and hypertension. Since starting the mycophenolate and hydro she has noticed her hair fall out and is getting her really down.

 

Please can anyone advise?

Share this post


Link to post
Share on other sites

Hi Humaira,

 

I'm really sorry to hear that your mother is suffering with hair loss; I also had six very successful infusions of cyclophosphamide and one of my worst fears was that my hair would fall out, so I can really empathise with her. 

 

It's possible that it's the combination of medication she's taking which is causing the problem; as well as the cyclophosphamide infusions, I take prednisolone, but azathioprine, not mycophenolate, and I don't take hydroxychloroquine, nor do I suffer or take medication for diabetes or hypertension. Thankfully, my hair is still thick, long and curly.

 

I would suggest she goes back to her consultant/doctor and explains the problem to them; I've also included a link to our medical page on Alopecia (Hair Loss) which I hope will be helpful and informative to your mother and yourself.

 

Kind regards,


Jo Frowde

ISN Assistant Webmaster

SD World Webmaster

ISN Sclero Forums Manager

ISN News Manager

ISN Hotline Support Specialist

International Scleroderma Network (ISN)

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now